# SDR ASAA2017021419819

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,718 hours, 10,421 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 SHOW ECONOMIC FAULT. EGT SIGNAL IS OUT OF RANGE. BOTTOM LEFT. GROUNDED - YES. NR 1 ENGINE FAULT 77-20861 WAS LOGGED ON ALL TEN STARTS IN EEC MEMORY AND INPUT MONITORING SHOWED BOTTOM LEFT PROBE (T495S3) TO BE ALL DASHES. REMOVED AND REPLACED BOTTOM LEFT EGT PROBE (T495S3) PER AMM 77-21-01-000-801-F00 / 77-21-01-400-801-F00. INPUT MONITORING NOW SHOWS NORMAL READINGS FOR ALL NR 1 ENGINE EGT PROBE INPUTS. PERFORMED EEC TEST PER AMM 73-21-00-700-804-F00 - ALL TESTS PASS. CLEARS PLT DEFERRAL.
